# SDR SWAA000839

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 47,187 hours, 47,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6956038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 663 BULKHEAD CRACKED, LBL 32.  REPAIRED WEB PER TRM TI-353-046.
